Journal of Nonlinear Dynamics

Journal of Nonlinear Dynamics

Publisher: Hindawi Limited
Editor: Dr. Mohamed Belhaq
Online ISSN: 2314-6893, Print ISSN: 2356-7503
Frequency: Annual

Description:

Journal of Nonlinear Dynamics is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of nonlinear dynamics.

Table of Contents

Vol 2016 (2016)

Research Articles

Dynamic Analysis of the High Speed Train and Slab Track Nonlinear Coupling System with the Cross Iteration Algorithm
Xiaoyan Lei, Shenhua Wu, Bin Zhang
 Vol 2016 (2016), Pagination: 1-18
ABSTRACT |  PDF Abstract Views: 89  |  PDF Views: 1